# SDR USAA2009030290485

- Difficulty date: February 25, 2009
- Submitted: March 3, 2009
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 29,656 hours, 16,152 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209001000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S4 - MAJOR REPAIR - LEVEL 2 FILIFORM CORROSION ON FLOORBEAM BETWEEN FR66 TO FR68 & BETWEEN Y1162 TO Y1292.  REPLACED FLOORBEAM BETWEEN FR66 TO FR68 & BETWEEN Y1162 TO Y1292 IAW A319 SRM 51-72-11.
